Alert archive / Virginia / Flash Flood Warnings in 2019
Flash Flood Warning 30, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 15, 2019, 7:07 PM EDT for Bath County, Virginia. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2019, 7:07 PM EDT (23:07 UTC)
- Expired
- Jul 15, 2019, 10:47 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Bath County, VA
The radar
The Roanoke radar (KFCX), 125 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 10:00 PM EDT | FLASH FLOOD | 2 Wnw Mountain Grove, VA | SAPLING WOODS HOLLOW, WHICH IS A TRIBUTARY THAT FLOWS INTO LITLE BACK CREEK, FLOODED ROUTE 39, RESULTING IN A ROAD CLOSURE. THIS OCCURRED FROM 7PM TO 10PM, PER SOCIAL MEDIA REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 173 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
928
WGUS51 KRNK 152307
FFWRNK
VAC017-160500-
/O.NEW.KRNK.FF.W.0030.190715T2307Z-190716T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
707 PM EDT Mon Jul 15 2019
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
West central Bath County in west central Virginia...
* Until 100 AM EDT
* At 707 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Mountain Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3812 7978 3803 7985 3806 7996 3808 7995
3811 7993 3811 7994 3813 7994 3814 7993
3815 7993 3815 7992
$$
RR/MBS2 follow-up statements
084
WGUS71 KRNK 160123
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
923 PM EDT Mon Jul 15 2019
VAC017-160500-
/O.CON.KRNK.FF.W.0030.000000T0000Z-190716T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath VA-
923 PM EDT Mon Jul 15 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL BATH COUNTY...
At 917 PM EDT, While heavy rainfall from thunderstorms is tapering
off, doppler radar estimates that 3 to almost 5 inches of rain has
fallen across the warned area this afternoon and evening, especially
near Mountain Grove. Flooding continues at the intersection of
Routes 39 and 601. Crews are on scene but it is unclear if the road
has washed out.
Some locations that will experience flooding include...
Mountain Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3812 7978 3803 7985 3806 7996 3808 7995
3811 7993 3811 7994 3813 7994 3814 7993
3815 7993 3815 7992
$$
MBS393
WGUS71 KRNK 160247
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
1047 PM EDT Mon Jul 15 2019
VAC017-160256-
/O.CAN.KRNK.FF.W.0030.000000T0000Z-190716T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath VA-
1047 PM EDT Mon Jul 15 2019
...THE FLASH FLOOD WARNING FOR
WEST CENTRAL BATH COUNTY IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
LAT...LON 3812 7978 3803 7985 3806 7996 3808 7995
3811 7993 3811 7994 3813 7994 3814 7993
3815 7993 3815 7992
$$
LocontoWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:50 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 15, 3:50 PM EDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 350 PM EDT Mon Jul 15 2019 .SYNOPSIS... A ridge of high pressure will start shifting east to the coast tonight into Tuesday, as a low pressure trough over the Ohio Valley begins heading eastward. This system will bring increased tropical moisture across our area Wednesday into Thursday. A ridge of high pressure will again try to gain a foothold over our region for the weekend. && .NEAR TERM /THROUGH TUESDAY/... As of 245 PM EDT Monday... Isolated to scattered showers and storms will continue across parts of the area through the remainder of the afternoon, and linger into the evening hours. A few may remain until midnight. The activity continues to be focused near an old frontal boundary that has been fluctuating across the region the past couple of days. It has been stuck under a shortwave ridge, and has had very little in the way of a steering flow to move it along. Overnight, we are expecting another situation where eastern sections of the region experience more clear skies than clouds, but with the opposite over the mountains. A return of areas of low level cloud cover and some patchy river/mountain valley fog is expected. The greatest concentration will be in parts of the Greenbrier and New River basins. Also, a change from last night, some eastern sections that receive some rainfall this evening, will have an increased chance of patchy fog by morning. Areas along and north of the James River basin look the most promising based upon the latest radar and meso-scale forecast trends. For Tuesday, we expect the trend of increasing coverage of afternoon showers and storms to continue. The axis of the upper level shortwave ridge is expected to shift closer to the coast, and an upper level trough across the Lower Ohio Valley will start making headway eastward. This transition will help weaken the cap aloft, increase dynamics, and thus make shower and storm development a bit easier. Plus, the old frontal boundary will still be washed out across the region, and there will be lingering boundaries still around from this evening's convection for daytime heating to use as a focal point of initiation. Temperatures will continue to be on the mild side for this time of year. Lows tonight are expected to range from the mid to upper 60s across the mountains with lower 70s across the Piedmont. Highs on Tuesday are forecast in the mid to upper 80s across the mountains with 90 to 95 across the Piedmont. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 330 PM EDT Monday... Weather for mid-week will feature remnants from Barry, the crux of the upper support passing to our north, but with an axis of vorticity trailing to the south as the closed feature begins to shear into an open wave. Instability from Wednesday into Thursday is expected to be plentiful, so anticipate scattered to numerous showers with embedded thunderstorms. Models suggest the most favorable time frame for measurable rainfall directly associated with the tropical remnants will be from Wednesday afternoon through Thursday morning... the vort axis passing overhead at that time. QPF is forecast to be the heaviest from the Ohio Valley into the western slopes where westerly flow aloft will act to enhance the rainfall, but as the system crosses the Appalachians, precip production is expected to go down per westerly downslope flow. Attm our 1-3 day forecast rain totals average from about an inch of QPF on the western slopes to a general quarter of an inch across the piedmont. Temperatures are expected to be seasonally warm, tempered to some degree by the showers and anticipated cloud cover. The high dewpoints however, with readings forecast in the 70s, will maintain the mugginess. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 345 PM EDT Monday... For Friday and into the upcoming weekend... the upper ridge strengthens with potential for 500 mb heights to test 595 dm. As such, pattern favors some very warm temperatures for the weekend, 85h Temps of +23 to +24 deg C, yeilding surface readings well into the 90s east of the Blue Ridge. Dewpoints are also expected to remain elevated, so heat indices may eclipse 100 for several days in a row...potentially testing 105 degrees by Saturday. Some relief may come from pop-up afternoon/evening showers and thundershowers, but coverage is expected to be limited per lack of any significant forcing mechanism and overall subsidence from the upper level ridging. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... As of 135 PM EDT Monday... VFR conditions are expected across most of the region through the 24 hour TAF forecast period concluding at 18Z/2PM Tuesday. The exception will be brief, isolated sub-VFR conditions under the isolated showers/storms that develop this afternoon and linger into the evening hours. Most of these will be distributed along and west of a KTNB-KROA-KLYH line. Also, later tonight, some IFR/MVFR stratus ceilings will be possible over parts of southeast West Virginia and neighboring sections of southwest Virginia for a few hours before sunrise and a couple of hours after sunrise. Patchy mountain/river valley fog is also possible. Winds will be generally light through the forecast period. While the isolated showers and storms are expected to dissipate this evening, look for additional ones to develop by mid-day Tuesday. Confidence in the above aviation forecast is moderate to high. .Extended Aviation Discussion... The occurrence of sub-VFR conditions will increase Wednesday into Thursday as a shortwave trough approaches and the crosses the area, bringing along with it the tropical moisture associated with the remnants of T.D. Barry. Expect an increase in shower and thunderstorm coverage, and subsequent late night/early morning stratus/fog. By Friday into Saturday, a shortwave ridge returns overhead, and this will curtail, but not remove the potential for diurnally based showers and storms, with the focus for most activity across the mountains. Depending upon ground moisture for the days heading into the weekend, late night/early morning fog could again be a possibility. Confidence in the above aviation scenario is moderate. && .EQUIPMENT... As of 400 PM EDT Monday... The ceilometer at LWB is having periodic problems which may cause intermittent loss of data. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...DS NEAR TERM...DS SHORT TERM...PM LONG TERM...PM AVIATION...DS EQUIPMENT...DS
Hazardous weather outlook, Jul 15, 3:41 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 341 PM EDT Mon Jul 15 2019 NCZ001>004-018>020-VAZ007-009>018-022-023-032-WVZ042>044-507-508- 161945- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth- Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Roanoke-Botetourt-Patrick-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 341 PM EDT Mon Jul 15 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ005-006-VAZ033-034-043>045-058-059-161945- Rockingham-Caswell-Franklin-Bedford-Henry-Pittsylvania-Campbell- Halifax-Charlotte- 341 PM EDT Mon Jul 15 2019 This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat index values may reach or exceed 100 degrees Friday through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ019-020-024-161945- Alleghany VA-Bath-Rockbridge- 341 PM EDT Mon Jul 15 2019 This Hazardous Weather Outlook is for west central Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ035-046-047-161945- Amherst-Appomattox-Buckingham- 341 PM EDT Mon Jul 15 2019 This Hazardous Weather Outlook is for central Virginia. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat index values may reach or exceed 100 degrees Friday through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 15, 6:21 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
621 PM EDT Mon Jul 15 2019
VAZ010-012-013-152245-
Pulaski-Bland-Wythe-
621 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT WYTHE, BLAND, AND PULASKI
COUNTIES...
Until 645 PM EDT.
At 620 PM EDT, a strong thunderstorm was located near Wytheville,
moving northeast at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Pulaski...
Wytheville...
Max Meadows...
Long Spur...
and Fort Chiswell.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3719 8090 3718 8089 3715 8085 3714 8084
3704 8070 3683 8102 3698 8116
TIME...MOT...LOC 2220Z 230DEG 15KT 3698 8104
RRSpecial weather statement, Jul 15, 6:33 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
633 PM EDT Mon Jul 15 2019
VAZ014-152300-
Montgomery-
633 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY COUNTY...
Until 700 PM EDT.
At 633 PM EDT, a strong thunderstorm was located over Blacksburg,
moving east at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Blacksburg...
Christiansburg...
Prices Fork...
and Merrimac.
This includes The following Location Virginia Tech.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3714 8033 3710 8048 3719 8053 3720 8051
3721 8052 3721 8053 3726 8056 3728 8050
3732 8043 3733 8041
TIME...MOT...LOC 2233Z 248DEG 22KT 3724 8042
RRSpecial weather statement, Jul 15, 6:38 PM EDT, 29 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 638 PM EDT Mon Jul 15 2019 VAZ018-023-034-152315- Botetourt-Craig-Bedford- 638 PM EDT Mon Jul 15 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CRAIG, CENTRAL BOTETOURT, AND WESTERN CRAIG COUNTIES... Until 715 PM EDT. At 637 PM EDT, a strong thunderstorm was located over Buchanan, moving southeast at 25 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Buchanan... Troutville... Montvale... Eagle Rock... and Oriskany. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3756 8011 3770 7989 3746 7943 3731 7972 TIME...MOT...LOC 2237Z 304DEG 22KT 3751 7971 RR
Special weather statement, Jul 15, 6:41 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
641 PM EDT Mon Jul 15 2019
VAZ007-010-152330-
Tazewell-Bland-
641 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT TAZEWELL AND BLAND COUNTIES...
Until 730 PM EDT.
At 641 PM EDT, a strong thunderstorm was located near Burkes Garden,
moving northeast at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Bland...
Bluefield...
Tazewell...
Ceres...
and Bastian.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3726 8147 3727 8145 3727 8142 3731 8140
3732 8137 3734 8136 3724 8123 3724 8122
3711 8110 3704 8120 3705 8122 3702 8129
3697 8135 3697 8137 3696 8138 3714 8158
TIME...MOT...LOC 2241Z 210DEG 12KT 3706 8140
RRSpecial weather statement, Jul 15, 6:51 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
651 PM EDT Mon Jul 15 2019
VAZ045-046-059-152330-
Campbell-Appomattox-Charlotte-
651 PM EDT Mon Jul 15 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CAMPBELL, APPOMATTOX,
AND CHARLOTTE COUNTIES...
Until 730 PM EDT.
At 650 PM EDT, strong thunderstorms were clustered over Evergreen,
moving southeast at 15 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Appomattox...
Keysville...
Charlotte Court House...
Phenix...
and Red House.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3696 7848 3711 7899 3731 7921 3738 7905
3747 7873 3743 7868 3741 7864 3738 7863
3739 7861 3738 7860 3734 7860 3727 7868
3720 7869 3719 7864 3717 7864 3714 7859
3715 7855 3713 7851 3709 7848 3708 7844
TIME...MOT...LOC 2250Z 302DEG 15KT 3728 7877
RRSpecial weather statement, Jul 15, 6:57 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
657 PM EDT Mon Jul 15 2019
VAZ014-022-152330-
Montgomery-Roanoke-
657 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONTGOMERY AND WESTERN
ROANOKE COUNTIES...
Until 730 PM EDT.
At 656 PM EDT, a strong thunderstorm was located near Mc Donalds
Mill, moving east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Christiansburg...
Shawsville...
Glenvar...
Mc Donalds Mill...
and Elliston-Lafayette.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3718 8008 3711 8032 3733 8041 3735 8035
3737 8033 3734 8026 3736 8024 3738 8020
3738 8017
TIME...MOT...LOC 2256Z 257DEG 25KT 3725 8028
RRThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:02 PM EDT | Special Weather Statement | RNK | Bath | 43 min |
| Jul 15, 3:31 PM EDT | Special Weather Statement | RNK | Buckingham | 59 min |
| Jul 15, 3:52 PM EDT | Special Weather Statement | RNK | Bath, Rockbridge, City of Lexington | 38 min |
| Jul 15, 4:15 PM EDT | Special Weather Statement | RNK | City of Roanoke | 30 min |
| Jul 15, 4:37 PM EDT | Special Weather Statement | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 53 min |
| Jul 15, 4:48 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 57 min |
| Jul 15, 5:34 PM EDT | Special Weather Statement | RNK | Amherst, Appomattox | 56 min |
| Jul 15, 5:45 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham | 60 min |
| Jul 15, 6:00 PM EDT | Special Weather Statement | RNK | Botetourt | 30 min |
| Jul 15, 6:08 PM EDT | Special Weather Statement | RNK | Bland | 22 min |
| Jul 15, 6:14 PM EDT | Special Weather Statement | RNK | Roanoke, City of Salem | 31 min |
| Jul 15, 6:21 PM EDT | Special Weather Statement | RNK | Wythe | 24 min |
| Jul 15, 6:33 PM EDT | Special Weather Statement | RNK | Montgomery | 27 min |
| Jul 15, 6:38 PM EDT | Special Weather Statement | RNK | Botetourt | 37 min |
| Jul 15, 6:41 PM EDT | Special Weather Statement | RNK | Bland, Tazewell | 49 min |
| Jul 15, 6:45 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Craig | 47 min |
| Jul 15, 6:51 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell | 39 min |
| Jul 15, 6:57 PM EDT | Special Weather Statement | RNK | Roanoke | 33 min |
| Jul 15, 7:12 PM EDT | Areal Flood Advisory | RNK | Montgomery, Roanoke | 84 min |
Nearby
Flash Flood Warnings in Virginia, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.